# SDR 98ZZZM393

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 3451 · DME/TACAN System
- Part: Ils Relay
- Part number: D2723Q1
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L, A

## Discrepancy

IAD - FLT 826 - ON APPROACH INTO DCA, BOTH LOCALIZERS WERE REPORTED TO BE INTERMITTENT AT 109.9 TWO ATTEMPTS WERE MADE WITH THE SAME RESULT.  FLIGHT DIVERTED TO IAD WHEREAS BOTH LOCALIZERS WERE INTERMITTENT AT 109.3.  RECEIVED ALTITUDE ALERT FROM TOWER ON APPROACH.  BOTH ALTIMETERS READ 700 FEET.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 VOR/ILS NAV RECEIVER, FLIGHT INSTRUMENT ACCESSORY UNIT AND THE NR 1 ILS RELAY.  PERFORMED OPERATIONAL CHECK OF NAV SYSTEM PER MM 34-31-00.  OPS CHECK GOOD.  (M)
